Spinal Stenosis and DJD of the lumbar spine
I am in need of advice. I just had an epidural steroid injection done on the 28th of February. I am experiencing tremendous pain and pressure on my spine from T3 -my tail bone. I have weakness in my right leg and numbness. I am also having difficulties urinating and deficating. My left leg feels like electric shocks are shooting down to my foot. I called my doctor and he had me go to the emergency room. They did an MRI without contrast and it showed spinal stenosis causing a pinched nerve. They couldn't explain the bowel problems or the pain or pressure in my spine. I don't know what to do next. I can't even sleep because of the pain. I am frustrated because I wasn't informed of any major side effects of ESI treatments before hand and was not given a after care sheet of complications. I was also injected with 80 Mg of Depo Medrol which I know now the FDA doesn't even want injected in the spine. Any advice would greatly be appreciated.